RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 35–47 (Mi mz2160)  

This article is cited in 1 scientific paper (total in 1 paper)

The Cantor set as an $\omega$-limit set for iterations of a smooth function on a segment

K. E. Gusev

Moscow State Institute of Electronics and Mathematics

Full text: PDF file (1085 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 262–270

Bibliographic databases:

UDC: 517
Received: 19.02.1993

Citation: K. E. Gusev, “The Cantor set as an $\omega$-limit set for iterations of a smooth function on a segment”, Mat. Zametki, 55:3 (1994), 35–47; Math. Notes, 55:3 (1994), 262–270

Citation in format AMSBIB
\Bibitem{Gus94}
\by K.~E.~Gusev
\paper The Cantor set as an $\omega$-limit set for iterations of a smooth function on a segment
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 35--47
\mathnet{http://mi.mathnet.ru/mz2160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296199}
\zmath{https://zbmath.org/?q=an:0828.58013}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 262--270
\crossref{https://doi.org/10.1007/BF02110779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300004}


Linking options:
  • http://mi.mathnet.ru/eng/mz2160
  • http://mi.mathnet.ru/eng/mz/v55/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Koshcheev, “Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions”, Math. Notes, 62:2 (1997), 216–222  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:247
    Full text:89
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020